# SDR SWAA981839

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 27839
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine Eec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WITH NR 2 ENGINE SHUTDOWN, APU ELEC ON LINE, NR 1 THROTTLE AT IDLE, UNCOMMANDED ENG ACCELERATION TO 85 PERCENT N1, APPROX 10 SEC, THEN RETURNED TO IDLE.  (LOG PAGE 169881).  FOUND J2 CONNECTOR ON EEC LOOSE, CLEANED AND SECURED OPERATED ENG PER BOEING MM.  NO FAULTS FOUND.
